# SDR IPXA2025031723954

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-300
- Aircraft serial: 66809
- Aircraft time: 9,431 hours, 3,838 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**L HYD QTY EICAS MESSAGE. ON STATUS PG INITIALLY, 4SRF DISPLAYED. AFTER APPROX. 3 HOURS OF STEADY QTY DEPLETION THE QTY DISPLAYED WAS 0.01RF. QRH CHECKLIST COMPLETED. ACCOMPLISHED AMM TASK 29-11-00-715-896 OPERATIONAL TEST - MAIN (LEFT, RIGHT, AND CENTER) HYDRAULIC SYSTEMS. HYDRAULIC SYSTEM OPERATIONAL TEST OKAY.  LEAK CHECK PASSED. NO LEAKS. LEFT ENG HYDRAULIC SYSTEM PRESSUERE 3000PSI.  HYD QTY REMAINED AT FULL BEFORE DURING AND AFTER ENGINE RUN.
